# SDR 9809169945

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TAIL COMPARTMENT OVERHEAT SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
